MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0026-15
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 23k19.(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination (11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular from the health facility that the doctor found there was a yellow like stain on the surface of the graft.Another graft was used to complete the surgery.Complaint # (b)(4).
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular.A visual inspection was performed by the quality assurance supervisor.The inspection results are the following: the visual inspection of the returned product confirmed the presence of yellow stains on its outer surface.The observed spots are a known phenomenon caused by collagen during the prosthesis manufacturing process; they may develop a yellowish tint over time but do not impact product safety or performance, and the product remains compliant with its specifications.(67) the conducted investigation concludes that the returned product is conform to the the product specifications.

Brand Name
INTERGARD WOVEN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key23368425
Report Number1640201-2025-0000027
Device Sequence Number21061732
Product Code DSY
UDI-Device Identifier00384401000211
UDI-Public(01)00384401000211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0026-15
Device Catalogue NumberIGW0026-15
Device Lot Number23K19
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown